Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An integrodifferential equation asymptotically of convolution type


Author: Kenneth B. Hannsgen
Journal: Proc. Amer. Math. Soc. 74 (1979), 71-78
MSC: Primary 45J05
MathSciNet review: 521876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The resolvent formula is used to study the asymptotic behavior $ (t \to \infty )$ of solution to integrodifferential equations which are close in some sense to equations of convolution type with integrable resolvents.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45J05

Retrieve articles in all journals with MSC: 45J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0521876-2
PII: S 0002-9939(1979)0521876-2
Article copyright: © Copyright 1979 American Mathematical Society